PMO OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On preference of Yoshida construction over Forest-Ruth fourth-order symplectic algorithm 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2013, 卷号: 73, 期号: 5, 页码: 2413
Authors:  Mei, Lijie;  Wu, Xin;  Liu, Fuyao
Adobe PDF(459Kb)  |  Favorite  |  View/Download:263/0  |  Submit date:2014/01/08
几类辛方法的数值稳定性研究 期刊论文
天文学报, 2006, 卷号: 47, 期号: 04, 页码: 418
Authors:  刘福窑;  伍歆;  陆本魁
Favorite  |  View/Download:0/0  |  Submit date:2019/12/02